The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Some limit theorems for non-homogeneous Markov chains
Author(s): 
Pages: 182-193
Year: Issue:  2
Journal: Pure and Applied Mathematics

Keyword:  nonhomogeneous Markov chainB-C Lemmastrong law of large numbers;
Abstract: Let {Xn, n ≥ 0} be a sequence of nonhomogeneous Markov chains and {an, n ≥ 0} be a fixed sequence of non-negative integers. In this paper, we first construct a generalized likelihood ratio function with a parameter, then by using the Borel-Cantelli Lemma to prove the almost everywhere convergence of random variables, we obtain some limit theorems for countable nonhomogeneous Markov chains of ordered couple of generalized mean, which generalize some existing results.
Related Articles
No related articles found